U.S. doctors online nowAsk doctors free
LA
A 28-year-old female asked:

My child has eczema, have been using desonide on and off for couple weeks. now eyes are red at times swollen. is this likely due to allergies or is this probably a side effect? when will redness fade?

1 doctor answer1 doctor weighed in
Dr. Melissa Gowans
Pediatrics 21 years experience
Allergies: Likely allergies. The redness will persist as long the offending agent is present unless your child is on an antihistamine -then it should get better fairly rapidly. An aside, topical steroids ( i.e. Desonide) should not be placed around the eyes or mouth unless specifically directed by your physician.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated May 4, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.